# SDR REXA201000333

- Difficulty date: December 21, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 14,671 hours, 12,298 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED MODERATE TO LOW VIBRATION IN CRUISE AT 280-300 KNOTS.  NO ABNORMAL INDICATIONS.  MAINTENANCE FOUND RT ELEVATOR BOLTS AND BUSHINGS WORN TOO LIMITS (P/N HTS22-DU5-22 AND NAS538B7P13).
